# SDR SWIA201334187

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 23,818 hours, 14,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THICK HAZE IN THE CABIN.  RT PACK FAILED WITH A HIGH OUTPUT TEMPERATURE.  FLT#6514 REPLACED RT AIR CYCLE MACHINE IAW AMM.  PN ON GG670-95009-3, PN OFF GG670-95009-5, SN ON 00904 & SN OFF 00850.
